Next Article in Journal
Optimal Propagating Fronts Using Hamilton-Jacobi Equations
Next Article in Special Issue
Preference Based Portfolio for Private Investors: Discrete Choice Analysis Approach
Previous Article in Journal
Sine-Cosine Algorithm to Enhance Simulated Annealing for Unrelated Parallel Machine Scheduling with Setup Times
Previous Article in Special Issue
Predicting Contagion from the US Financial Crisis to International Stock Markets Using Dynamic Copula with Google Trends

Order Article Reprints

Journal: Mathematics, 2019
Volume: 7
Number: 1121

Article: A Nonparametric Approach to Bond Portfolio Immunization
Authors: by

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop